# SDR AALA202301117623

- Difficulty date: January 10, 2023
- Submitted: January 11, 2023
- Operation: Air carrier
- Aircraft: N946AN
- Make and model: Boeing 737823
- Aircraft serial: 30600
- Aircraft time: 63,993 hours, 26,703 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Aft Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY ENTRY DOOR DIFFICULT TO OPEN AND CLOSE. ADJUSTED LEFT AFT LAVATORY DOOR OPERATIONS CHECK GOOD.
